Skip to main content

Hi ladies,
I have not written in a while as I have been very busy working and caring for my dh. As if things could not get any worst, my dh bumped his foot on our bed frame, it became a hematoma (because he is on coumadin) and things went from bad to worst. He was given the antibiotic Bactrim (a sulfa drug). Which we now know he is allegic to. At the end of May he had a severe allegic reaction (Steven's Johnson syndrome) that placed him in the hospital for 10 days (5 specialist caring for him) and a nursing home for 3 weeks. He couldn't eat due to lesions in his mouth and down his throat. He had open wounds like a burn victim. He lost 40 lbs. (6'2, weight 160). It was a really crazy, crazy, time. But thank God we are on the other side of the mountain. Thanks to you all for your support. God is still good. My dh and I will be better people because of the trials we continue to go through.
Original Post

Add Reply

×
×
×
×
Link copied to your clipboard.
×